# SDR A6WA202203318158

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 39,415 hours, 38,535 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Door
- Part number: 600332801001
- Condition: Faulted
- Location: Rh Fwd Fuselage
- Part time: 39,415 hours, 38,535 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT ROTATION ON TAKEOFF, RECEIVED IS FLAG ON PFD AND EFIS COMP MON MSG LSO RECEIVED STALL FAIL CAUTION MESSAGE. RAN QRH. ON GROUND F/O FOUND OXYGEN SERVICE PANEL OPEN. REQ INSP. ***AIRCRAFT REMOVED FROM SERVICE**** PERFORMED STALL OPS CHECK IAW AMM 27-35-01. OPS CHECK GOOD.  IAW AWA   SUPP 17-077D,  ACFT NOT FLOWN THROUGH ICING CONDITIONS, C/W PITOT      STATIC MOISTURE CHECK AND OPS TEST OF #2 ADC.  NO DEFECTS NOTED.       INSPECTED O2 SERVICE DOOR.  NO DEFECTS NOTED WITH LATCH OR DOOR.  NO    NO DAMAGE TO FUSELAGE. AIRCRAFT OK FOR SERVICE AT THIS TIME.
